# SDR UPS07851086

- Difficulty date: November 2, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007025381
- Part serial: 41AA48375
- Condition: Frozen
- Location: Lav/Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

DIVERSION, CREW SMELLED SMOKE IN CABIN.  DISCHARGE HAND EXTINGUISHER IN LAV, CREW REPORTED LAV PUMP WAS TURNING.  PARKED FOR FAA EVALUATION.  FOUND RECIRCULATING FAN FROZE UP.  REMOVED AND REPLACED IAW AMM 21-1-01-2.  OPS CHECK GOOD.  INSPECTED SURROUNDING AREA AND FOUND NO OTHER DEFECTS OR DAMAGE.  A/C OK FOR SERVICE.
